# SDR DXTA2023072691720

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 240 hours, 182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR LATCH DIFFICULT TO OPEN AND CLOSE . IT SEEMS TO LACK LUBRICATION. // SIGNOFF// LUBERCATED MAIN CABIN DOOR LATCH PINS OPS CHECK GOOD IAW 680A MM 12-20-40
